# SDR SWIA201230887

- Difficulty date: May 29, 2012
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 25,317 hours, 21,426 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Anchor Fitting
- Condition: Cracked
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ANCHOR DOOR FITTING HAS A CRACK.  (SERVICE)  REPLACED FORWARD ANCHOR FITTING IN REFERENCE TO AMM.
